Follow
Martínez-Legaz
Martínez-Legaz
Verified email at uab.cat - Homepage
Title
Cited by
Cited by
Year
Quasiconvex duality theory by generalized conjugation methods
JE Martínez-Legaz
Optimization 19 (5), 603-652, 1988
1491988
Monotone operators representable by lsc convex functions
JE MartÍnez-Legaz, BF Svaiter
Set-Valued Analysis 13, 21-46, 2005
1312005
A convex representation of maximal monotone operators
JE Martinez-Legaz, M Théra
Journal of Nonlinear and Convex Analysis 2 (2), 243-248, 2001
1162001
Duality in DC programming: the case of several DC constraints
JE Martínez-Legaz, M Volle
Journal of Mathematical Analysis and Applications 237 (2), 657-671, 1999
891999
Generalized convex duality and its economic applicatons
JE Martínez-Legaz
Handbook of generalized convexity and generalized monotonicity, 237-292, 2005
882005
Generalized Convexity, Generalized Monotonicity: Recent Results: Recent Results
JP Crouzeix, JEM Legaz, M Volle
Springer Science & Business Media, 2013
792013
Downward sets and their separation and approximation properties
JE Martinez-Legaz, AM Rubinov, I Singer
Journal of Global Optimization 23, 111-137, 2002
732002
On lower subdifferentiable functions
JE Martinez-Legaz
Trends in Mathematical Optimization: 4th French-German Conference on …, 1988
591988
Duality between direct and indirect utility functions under minimal hypotheses
JE Martinez-Legaz
Journal of Mathematical Economics 20 (2), 199-209, 1991
561991
A generalized concept of conjugation
JE Martínez-Legaz
Optimization, 45-59, 2020
542020
Monotonic analysis over cones: I
J Dutta, JE Martinez-Legaz, AM Rubinov
Optimization 53 (2), 129-146, 2004
542004
An appropriate subdifferential for quasiconvex functions
A Daniilidis, N Hadjisavvas, JE Martinez-Legaz
SIAM Journal on Optimization 12 (2), 407-420, 2002
542002
Motzkin decomposition of closed convex sets
MA Goberna, E González, JE Martínez-Legaz, MI Todorov
Journal of mathematical analysis and applications 364 (1), 209-221, 2010
522010
Optimality conditions for pseudoconvex minimization over convex sets defined by tangentially convex constraints
JE Martínez-Legaz
Optimization Letters 9 (5), 1017-1023, 2015
452015
Characterizations of evenly convex sets and evenly quasiconvex functions
A Daniilidis, JE Martinez-Legaz
Journal of mathematical analysis and applications 273 (1), 58-66, 2002
452002
ε-subdifferentials in terms of subdifferentials
JE Martinez-Legaz, M Théra
Set-Valued Analysis 4 (4), 327-332, 1996
421996
A formula on the approximate subdifferential of the difference of convex functions
JE Martinez-Legaz, A Seeger
Bulletin of the Australian Mathematical Society 45 (1), 37-41, 1992
421992
Monotonic analysis over cones: II
J Dutta, JE Martinez-Legaz, AM Rubinov
Optimization 53 (5-6), 529-547, 2004
41*2004
Dualities between complete lattices
JE Martinez-Legaz, I Singer
Optimization 21 (4), 481-508, 1990
391990
Exact quasiconvex conjugation
JE Martínez-Legaz
Zeitschrift für Operations-Research 27, 257-266, 1983
361983
The system can't perform the operation now. Try again later.
Articles 1–20